# SDR AALA20120523001

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 54,361 hours, 6,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4000796
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECTANGULAR PLASTIC COVER FOR EMERGENCY FLOOR LIGHT ON SIDE OF FIRST CLASS CLOSET BROKEN.  INSTALLED EMERGENCY PATH LIGHT LENS COVER AT FIRST CLASS CLOSET, OPS CHECK NORMAL.
